# SDR ASAA2023102245765

- Difficulty date: October 22, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 62,155 hours, 18,798 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, #2 ENG HAD ECONOMIC FAULT 77-20862, BOTTOM LEFT EGT SIGNAL. GROUNDED - YES. ON DEFERRAL.
